# SDR BSYA2012027

- Difficulty date: July 30, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N858LG
- Make and model: Beech 58
- Aircraft serial: TH518
- Aircraft time: 17,614 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PILOT WAS TAXIING ON TO THE RAMP AT SUS, PILOT NOTICED LEFT MAIN TIRE WENT FLAT.  NO INCIDENT NOTED.  MAINTENANCE IS INSPECTING AND REPLACING LEFT MAIN TIRE.
